# SDR 96ZZZX5233

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9138Z
- Make and model: Mooney M20J
- Aircraft serial: 243219
- System (JASC): 7160 · Engine Air Intake System
- Part: Plate Assy
- Part number: 600355507
- Condition: Rivets Faulty
- Location: Alt Air Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W AD 95-26-16R1, FOUND 2 OF THE 4 RIVETS SECURING PLATE ASSY 600355-507 MISSING HEAD.  APPARENTLY WORN AWAY BY CHAFING AGAINST RIVETS THAT SECURE DOUBLER TO AIR BOX.  RECOMMEND ANTI-CHAFE MATERIAL OR REPLACING RIVETS WITH FLUSH HEADS.
